On Abel-Gontscharoff-Gould's polynomials
In this paper a connective study of Gould’s annihilation coefficients and Abel-Gontscharoff polynomials is presented. It is shown that Gould’s annihilation coefficients and Abel-Gontscharoff polynomials are actually equivalent to each other under certain linear substitutions for the variables. Moreover, a pair of related expansion formulas involving Gontscharoff’s remainder and a new form of it are demonstrated, and also illustrated with several examples.
Tian-Xiao He. "On Abel-Gontscharoff-Gould's polynomials" Anal. Theory Appl. 19 (2003): 166-184.
Available at: http://works.bepress.com/tian_xiao_he/12
This document is currently not available here.